Discussions By Condition: Urinary conditions

Continuous burning sense at pennis tip- urgentttttt

Posted In: Urinary conditions 0 Replies
  • Posted By: suresh123
  • September 15, 2009
  • 07:53 AM


In Jan.09, I had heavy pain & burning urination at my pennis tip on very frequent basis. I have been approaching famous urologist in Velachery,Chennai, India and other few urologists on regular interval in the last 9 months.

I undergone urine sample test/urine culture test/uroflow test /ultrasound test (whole abdomen)/ cystoscopy test/transectal ultrasound test and all found ok.

But still I have this burning sense in the tip of my pennis ( It has drastically reduced when compare to Jan.09 situation).

After all test was carried out & found ok, I got married in middle of Feb.09.My wife is conceived now.

My wife is alright & she does not have any urinary or such a problem.

Now I have been advised by the doctor to take zanocin 200mg & amitriptyline tablets for 2 months.

The burning sense is some what ok. But this is still happening after the intercourse (after ejaculation).

You please advise me how I couls overcome this problem.

I have been taking medicine for the past 8 months for this problem.I dont know how long I have to continue taking medicine.

Should I have to undergo semen test, is it needed to better identify the symptom?

Since my wife does not have any similar problem, please advise whether semen test is needed.

When I travel in bus, I feel more discomfort at the pennins tip, I could realise / feel the discomfort but I could not explain with words.

Please through some lights on this.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?